Heinzner, Peter; Migliorini, Luca; Polito, Marzia
Semistable quotients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 26 (1998) no. 2 , p. 233-248
Zbl 0922.32017 | MR 1631577 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1998_4_26_2_233_0

Bibliographie

[BB-S1] A. Bialynicki-Birula - J.A. Swiecicka, A reduction theorem for existence of good quotients, Amer. J. Math. 113 (1990), 189-201. Zbl 0741.14031

[BB-S2] A. Bialynicki-Birula - J.A. Swiecicka, Three theorems on existence of good quotients, preprint 1995,1-11.

[B-M] E. Bierstone - P.D. Millman, Semianalytic and subanalytic sets, Publ. Math. IHES 67 (1988), 5-42. Numdam | MR 972342 | Zbl 0674.32002

[H] P. Heinzner, Geometric invariant theory on Stein spaces, Math. Ann. 289 (1991), 631-662. MR 1103041 | Zbl 0728.32010

[H-H-K] P. Heinzner - A.T. Huckleberry - F. Kutzschebauch, Abels' Theorem in the real analytic case and applications to complexifications, In: Complex Analysis and Geometry, Lecture Notes in Pure and Applied Mathematics, Marcel Decker, 1995, 229-273. MR 1365977 | Zbl 0861.32011

[H-L] P. Heinzner - F. Loose, Reduction of complex Hamiltonian G-spaces, Geom. Funct. Anal. 4 (1994), 288-297. MR 1274117 | Zbl 0816.53018

[H-M] P. Heinzner - L. Migliorini, Projectivity of moment map quotients, preprint 1996. MR 1824905

[Hi] H. Hironaka, Subanalytic sets, In: Number Theory, Algebraic Geometry and Commutative Algebra in honor of Y. Akizuki, Kinokunuya, Tokyo, 1973, p. 453-493. MR 377101 | Zbl 0297.32008

[Ho] G. Hochschild, The Structure of Lie groups, San Francisco, London, Amsterdam: Holden-Day, 1965. MR 207883 | Zbl 0131.02702

[Hol] H. Holmann, Quotienten komplexer Räume, Math. Ann. 142 (1961), 407-440. MR 120665 | Zbl 0097.28602

[I] K. Iwasawa, On some types of topological groups, Ann. Math. 50 (1949), 507-558. MR 29911 | Zbl 0034.01803

[K] M. Koras, Linearization of reductive group actions, In: Group actions and vector fields. Lecture Notes in Mathematics 956. Springer-Verlag, Berlin, Heidelberg, New York, 1982, p. 92-98. MR 704989 | Zbl 0519.32022

[M-M] Y. Matsushima - A. Morimoto, Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France 88 (1960), 137-155. Numdam | MR 123739 | Zbl 0094.28104

[Mu] D. Mumford - J. Fogarty, Geometric Invariant Theory, Ergeb. Math. 34, Springer-Verlag, Berlin, Heidelberg, New York, 1982. MR 719371 | Zbl 0504.14008

[P] R.S. Palais, On the existence of slices for actions of non-compact Lie groups, Ann. Math. 73 (1961), 295-323. MR 126506 | Zbl 0103.01802

[R] M. Roberts, A note on coherent G-sheaves, Math. Ann. 275 (1986), 573-582. MR 859331 | Zbl 0579.32013

[Ro] M. Rosenlicht, Some basic theorems on algebraic groups, Amer. J. Math. 78 (1956), 401-443. MR 82183 | Zbl 0073.37601

[S] R. Sjamaar, Holomorphic slices, symplectic reduction and multiplicities of representations, Ann. Math. 141 (1995), 87-129. MR 1314032 | Zbl 0827.32030

[Sn] D.M. Snow, Reductive group actions on Stein Spaces, Math. Ann. 259 (1982), 79-97. MR 656653 | Zbl 0509.32021